# SDR AALA2020042109012

- Difficulty date: April 19, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 19,706 hours, 7,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FLIGHT ATTENDANT CIDS PANEL SHOWS R2 DOOR "NOT ARMED" AND "CHECK DOOR PRESSURE". SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-70-00, OPERATIONAL CHECK GOOD AT THIS TIME, OKAY FOR SERVICE.
